MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; PERIPHERALLY INSERTED CENTRAL CATHETER

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; PERIPHERALLY INSERTED CENTRAL CATHETER
Catalog Number H965458830
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the bioflo picc product family for the failure mode "catheter/extension leg leaked".No adverse trend was identified.As no device sample was returned to angiodynamics for evaluation, the reported issue could not be confirmed, nor could a potential root cause be established.The directions for use packaged with the bioflo piccs contain cautions and warnings regarding the use of sharp objects in opening packagings or near the extension tubes or catheter shaft.((b)(4)).
 
Event or Problem Description
As reported by hospital in (b)(6), following implantation of picc in patient's upper arm, leakage was noted at the area of the hub over sleeve.The catheter was removed and replaced.There were no patient complications and the catheter was discarded at the hospital.

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key8326027
Report Number1317056-2019-00034
Device Sequence Number19261708
Product Code LJS
UDI-Device IdentifierH965458830
UDI-PublicH965458830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2020
Device Catalogue NumberH965458830
Device Lot Number5323137D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1